Title: Computing Floquet multipliers for functional differential equations
Authors: Luzyanina, Tatyana ×
Engelborghs, Koen #
Issue Date: 2002
Series Title: International Journal of Bifurcation and Chaos vol:12 issue:12 pages:2977-2989
ISSN: 0218-1274
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science